# SDR 96ZZZX3871

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N109BX
- Make and model: Amtr CHRISEAGLE2
- Aircraft serial: 0245
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Lock Up
- Location: Mlg
- Part time: 2 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A HIGH SPEED TAXI SYSTEM CHECK OUT, PILOT EXPERIENCED BRAKE LOCK-UP.  THE AMATEUR/EXPERIMENTAL CATEGORY AIRCRAFT SLID OFF RUNWAY WITH MINOR DAMAGE AND NO INJURY TO PILOT.  PILOT, WHO ALSO BUILT AIRCRAFT, STATED BRAKE SYSTEM HAD NO DISCREPANCIES NOTED DURING INSPECTION AFTER OCCURRENCE.  PILOT ALSO STATED HIGH SPEED TAXIING WAS NOT INTENDED FOR FLIGHT.
